# SDR AALA202110259054

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,588 hours, 10,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L RIGHT HAND GIRT BAR WINDOW NEEDS CLEANED OR REPLACED. REPLACED WINDOW PER AMM 25-66-01.
